It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Six years isn't that long, I was on for over 15. I'm sorry to hear about the liver thing, that really sucks! It's true what you've heard that you may not get a period for a few months. It depends on how regular you were before you started taking the pill. I was always like clockwork before being on the pill, so when I quit, I went right back to my regular schedule again. I had other withdrawal effects, though.

Things I experienced during the detox process (which can take a woman anywhere from a few weeks to a year) included breakouts on my back and face, daily headaches for at least 2 months, cramping for about a month, sore breasts, umm.... Some moodiness.... I can't remember what else. But after all of that worked itself out, I started feeling a lot better. Now it's been over a year and I'm feeling normal again for the first time since before I went on the pill.

My best advice to you is to expect the unexpected. Any strange withdrawal symptoms that you have are not that big of a deal. It may seem like they'll never go away, but they will eventually. Just stick it out and you'll see that you'll be really glad that you did. I have never once regretted my decision to quit. I'm so happy every single day at 9pm when I DON'T have to take that stupid little pill.





All times are GMT -7. The time now is 07:36 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!